RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2019, Volume 199, Number 1, Pages 60–68 (Mi tmf9581)  

Integration of the nonlinear Schrödinger equation with an additional term in the class of periodic functions

A. B. Hasanov, M. M. Hasanov

Urgench State University, Urgench, Uzbekistan

Abstract: We study the inverse spectral problem for integrating the nonlinear Schrödinger equation with an additional term in the class of periodic functions.

Keywords: nonlinear Schrödinger equation, Dirac operator, inverse spectral problem, Dubrovin equation, trace formula.

DOI: https://doi.org/10.4213/tmf9581

Full text: PDF file (406 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2019, 199:1, 525–532

Bibliographic databases:

PACS: 37K15
MSC: 37K15
Received: 16.04.2018
Revised: 16.04.2018

Citation: A. B. Hasanov, M. M. Hasanov, “Integration of the nonlinear Schrödinger equation with an additional term in the class of periodic functions”, TMF, 199:1 (2019), 60–68; Theoret. and Math. Phys., 199:1 (2019), 525–532

Citation in format AMSBIB
\Bibitem{KhaKha19}
\by A.~B.~Hasanov, M.~M.~Hasanov
\paper Integration of the~nonlinear Schr\"odinger equation with an~additional term in the~class of periodic functions
\jour TMF
\yr 2019
\vol 199
\issue 1
\pages 60--68
\mathnet{http://mi.mathnet.ru/tmf9581}
\crossref{https://doi.org/10.4213/tmf9581}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019TMP...199..525H}
\elib{http://elibrary.ru/item.asp?id=37180611}
\transl
\jour Theoret. and Math. Phys.
\yr 2019
\vol 199
\issue 1
\pages 525--532
\crossref{https://doi.org/10.1134/S0040577919040044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000468116000004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85065757554}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9581
  • https://doi.org/10.4213/tmf9581
  • http://mi.mathnet.ru/eng/tmf/v199/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:93
    References:19
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019